| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No solution was identified during the provided service activity, and the system was returned to use.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the system failed to turn on due to power outage on an azurion 3 m12.The clinical use of the system was in use.There was no reported patient or user harm.